# SDR ALG2005F00111

- Difficulty date: November 18, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Engine: Allsn 250C47B
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Connector
- Condition: Dirty
- Location: Xmsn Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, TRANSMISSION PRESSURE INDICATOR OSCILLATING BETWEEN 0-120 PSI.  CLEANED CONNECTOR PLUG ON TRANSMISSION TRANSMITTER.  GROUND OPERATIONAL CHECK GOOD.  (K)
